Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 121, NWS Milwaukee, WI

July 10, 2008Sheboygan County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 10, 2008, 2:39 PM CDT for Sheboygan County, Wisconsin. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2008, 2:39 PM CDT (19:39 UTC)
Expired
Jul 10, 2008, 3:01 PM CDT
In force
22 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

County Sheboygan County, WI

The radar

The Green Bay radar (KGRB), 95 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 1:18 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.7 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-123 J/kg
Mixed-layer LCL
1396 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 101938
SVRMKX
WIC117-102015-
/O.NEW.KMKX.SV.W.0121.080710T1939Z-080710T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
239 PM CDT THU JUL 10 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 315 PM CDT

* AT 230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  OOSTBURG...OR 6 MILES SOUTHWEST OF SHEBOYGAN FALLS...AND MOVING
  NORTHEAST AT 31 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  KOHLER ANDRAE STATE PARK AND KOHLER BY 245 PM CDT...
  SHEBOYGAN BY 250 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...MOVE TO A STURDY
SHELTER...BUT AWAY FROM WINDOWS. IF YOU EXPERIENCE SIGNIFICANT WIND
DAMAGE OR LARGE HAIL PLEASE CONTACT LOCAL LAW ENFORCEMENT FOR RELAY
TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4360 8773 4356 8778 4354 8787 4373 8796
      4388 8772 4380 8770 4378 8767 4371 8768
      4370 8769 4369 8768
TIME...MOT...LOC 1939Z 244DEG 27KT 4368 8780

$$

CRAVEN
2 follow-up statements
000 
WWUS53 KMKX 101951
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
250 PM CDT THU JUL 10 2008

WIC117-102015-
/O.CON.KMKX.SV.W.0121.000000T0000Z-080710T2015Z/
SHEBOYGAN WI-
250 PM CDT THU JUL 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTHEASTERN SHEBOYGAN COUNTY...

AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS 
IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR KOHLER ANDRAE 
STATE PARK...OR NEAR SHEBOYGAN...MOVING NORTHEAST AT 31 MPH.

THIS SEVERE STORM WILL MOVE NORTHEAST THROUGH THE CITY OF SHEBOYGAN 
BETWEEN 255 PM AND 310 PM. 

LAT...LON 4371 8768 4370 8769 4369 8768 4361 8776
      4370 8783 4388 8772 4380 8770 4378 8767
TIME...MOT...LOC 1950Z 244DEG 27KT 4372 8770

$$

CRAVEN
000 
WWUS53 KMKX 102001
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 PM CDT THU JUL 10 2008

WIC117-102010-
/O.CAN.KMKX.SV.W.0121.000000T0000Z-080710T2015Z/
SHEBOYGAN WI-
300 PM CDT THU JUL 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHEBOYGAN COUNTY
IS CANCELLED...

THE STORM HAS MOVED OFF SHORE EAST OF SHEBOYGAN...THEREFORE THE 
WARNING IS CANCELLED. 

ADDITIONAL STORMS ARE EXPECTED THIS AFTERNOON AND EVENING.

LAT...LON 4371 8768 4370 8769 4369 8768 4361 8776
      4370 8783 4388 8772 4380 8770 4378 8767
TIME...MOT...LOC 2000Z 244DEG 27KT 4375 8760

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:54 AM CDT, 10 hours 45 minutes earlier.

Area forecast discussion, Jul 10, 3:54 AM CDT, 10 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
354 AM CDT THU JUL 10 2008

.DISCUSSION...

TODAY-
INCREASING 850 MILLIBAR THERMAL AND MOISTURE ADVECTION TODAY. OUR
COMFORTABLE DEW POINTS OF YESTERDAY WILL BE REPLACED BY 60 PLUS DEW
POINTS. GUIDANCE POPS AND QPF ALL OVER THE PLACE...BUT ONE COMMON
THEME FROM THE MODEL SOUNDINGS ARE FOR AN UNSTABLE ATMOSPHERE TO
EVOLVE TODAY WITH CAPES EXCEEDING 2K WITH A VEERING LOW LEVEL WIND
FIELD. NOTING SOME RIGHT REAR ACTION THIS AFTERNOON AS WELL...SO
WILL HAVE A CHANCE OF STORMS FOR THIS AFTERNOON. ALSO SEEING SOME
RATHER HEFTY SVR PARAMETERS WHICH POINT TOWARDS OUR WESTERN CWA
WHICH MAY BE FOCUSED NEAR DEW POINT GRADIENT.

TONIGHT-
THE WRF20 FROM 09/12Z PLAYS OUT THE SPOTTY CONVECTION TODAY AND
LINGERS IT INTO THE EVENING HOURS...BUT REALLY FOCUSES THE STRONGER
850 MILLIBAR CONVERGENCE FURTHER NORTH IN NORTHERN WI. THIS LOOKS
REASONABLE. WILL MAINTAIN A CHANCE AS ANY CONVECTION ASSOCIATED
WITH 850 CONVERGENCE MAY ROLL SOUTHEAST ALONG 1000-500 MB
THICKNESS LINES.

FRIDAY-
LOOKS TOASTY AND MUGGY AHEAD OF COLD FRONT. WARM FRONT EXPECTED TO
BE WELL NORTH OF THE CWA. 850 MILLIBAR TEMPERATURES RISE TO NEAR
20C. WILL LEAN TOWARDS GFS MOS DEW POINTS. SOUNDINGS QUITE UNSTABLE
WITH LITTLE OR NO CAP NOTED BUT FORCING A QUESTION MARK. LEAD SHORT
WAVE FROM THE GFS LOOKS OVERDONE. WRF20 KEEPS US DRY BUT GFS SHOWS A
LOT OF CONVECTION DEVELOPING WITHIN THE WARM SECTOR DUE TO THE WAVE.
THIS WAVE SHOWS BEST DCVA TO OUR WEST THROUGH 00Z SATURDAY
ANYWAYS...SO FOR NOW WILL LEAVE DRY FORECAST INTACT.

FRIDAY NIGHT-
APPEARS THE MAIN SHOW WILL ARRIVE WITH COLD FRONT. EXPECTING A
DECENT LINE OF STORMS TO SWING THROUGH...PER SWODY2. THE LIKELY POPS
CERTAINLY LOOK GOOD.

SATURDAY-
MODELS STILL SHOW LINGERING PRECIPITATION EARLY IN THE DAY...SO LIKE
WHAT WE HAVE GOING IN THERE FOR SOME EARLY POPS ESPECIALLY IN THE
SOUTHEAST HALF OF CWA.

SUNDAY-
UPPER FLOW CYCLONIC WITH WEAK RIPPLES. SECONDARY SURFACE TROUGH NOT
OUT OF THE QUESTION EITHER. WILL MAINTAIN THE DRY LOOK. GFS NOT
LOOKING AS IMPRESSIVE WITH THE STRENGTH OF THE VORT AND THE
SOUTHWARD EXTENT OF IT. ECMWF HAS ALSO TRENDED DRY...SO WILL LEAVE
DRY FORECAST INTACT...FOR NOW ANYWAYS.

MONDAY-
LOOKS LIKE A PLEASANT DAY WITH CORE OF COLDER AIR ALOFT AND CYCLONIC
FLOW SHIFTING EAST. SURFACE HIGH PRESSURE SHOULD HELP ENSURE A DRY
AND PLEASANT DAY. 850 TEMPERATURES BEGIN TO MODERATE AFTER THE
SUNDAY COOL DOWN.

&&
10

.AVIATION...THOUGH MODELS GENERALLY KEEPING PCPN OUT OF FORECAST
AREA UNTIL AFTER 18Z...COULD SEE SOME PCPN WITH DEVELOPING WAA
ACROSS SFC DEW POINT GRADIENT DRAPED ACROSS NRN IA AND SRN WI/NRN IL
THAT WAS FOCUS FOR SCT PCPN LAST EVENING. WILL GO RIGHT UP TO
ISSUANCE TIME TO SEE IF ANY EARLY PCPN WILL REACH TAF SITES.
OTHERWISE TIMING/PROBABILITIES IN CURRENT TAFS FOR AFTN/EVE
SHRA/TSTMS LOOK REASONABLE. VFR CONDITIONS WITH POTENTIAL FOR MVFR
CIGS/VSBYS WITH CONVECTION. NAM GUIDANCE SHOWING MVFR VSBYS
OVERNIGHT AT/AFTER 09Z DUE TO POST-PCPN INCREASE IN BOUNDARY LAYER
MOISTURE...BUT WILL LEAVE OUT FOR NOW WITH GFS SHOWING STRONGER
OVERNIGHT SFC WINDS MIXING BOUNDARY LAYER.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&
Hazardous weather outlook, Jul 10, 12:56 PM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1256 PM CDT THU JUL 10 2008

WIZ046-047-051-052-056>060-062>072-111100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1256 PM CDT THU JUL 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS ALL OF
SOUTHERN WISCONSIN. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN
HAZARDS.

SOME LAKES...RIVERS AND STREAMS REMAIN ABOVE FLOOD STAGE. A
PORTION OF THE ROCK RIVER IN SOUTHERN WISCONSIN CONTINUES TO
EXPERIENCE MODERATE FLOODING...WITH THE STRETCH OF THE RIVER
NEAR NEWVILLE STILL AT MAJOR FLOOD.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY EVENING...WITH
THUNDERSTORMS BECOMING LIKELY OVERNIGHT FRIDAY NIGHT. THERE IS ALSO
A SLIGHT RISK FOR SEVERE STORMS OVERNIGHT FRIDAY NIGHT ACROSS MAINLY
SOUTH CENTRAL WISCONSIN. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN
HAZARDS.

THERE IS A CHANCE OF THE THUNDERSTORMS LINGERING INTO SATURDAY
MORNING.

A PORTION OF THE ROCK RIVER WILL REMAIN IN MODERATE FLOOD THROUGH
THE END OF THE WEEK...HOWEVER RIVER LEVELS WILL CONTINUE TO SLOWLY
FALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

LMZ643>646-111100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1256 PM CDT THU JUL 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND
TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. LARGE HAIL
AND DAMAGING WINDS ARE THE MAIN HAZARDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINDS WILL APPROACH SMALL CRAFT ADVISORY CRITERIA FRIDAY AFTERNOON.

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY EVENING...WITH STORMS
BECOMING LIKELY OVERNIGHT FRIDAY NIGHT.

THERE IS A CHANCE OF THE THUNDERSTORMS LINGERING INTO SATURDAY
MORNING.

WOOD
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jul 10, 1:33 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
133 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             1 N CEDARBURG           43.31N 87.99W
07/10/2008  E0.75 INCH       OZAUKEE            WI   TRAINED SPOTTER

            HAIL LASTED FOR 10 MINUTES

&&

LAMERS/KUHLMAN
Local storm report, Jul 10, 1:35 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
135 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             GRAFTON                 43.32N 87.95W
07/10/2008  E0.50 INCH       OZAUKEE            WI   TRAINED SPOTTER

&&

LAMERS/KUHLMAN
Local storm report, Jul 10, 1:45 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
145 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             THERESA                 43.52N 88.45W
07/10/2008  E0.25 INCH       DODGE              WI   TRAINED SPOTTER

&&

LAMERS/KUHLMAN
Special weather statement, Jul 10, 2:01 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
201 PM CDT THU JUL 10 2008

WIZ046-047-051-052-056>060-062>072-102030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
201 PM CDT THU JUL 10 2008

...SEVERE THUNDERSTORM WATCH NUMBER 677 IN EFFECT UNTIL 10 PM FOR
ALL OF SOUTHERN WISCONSIN...

AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG TO SEVERE THUNDERSTORMS EXTENDING ALONG A LINE
FROM FOX LAKE...TO WEST BEND...TO PORT WASHINGTON. THESE STORMS
WERE MOVING NORTHEAST AT 25 TO 30 MPH.

THESE STORMS WILL MAINLY IMPACT PORTIONS OF NORTHERN
DODGE...NORTHERN WASHINGTON...NORTHERN OZAUKEE...FOND DU LAC...AND
SHEBOYGAN COUNTIES THROUGH 330 PM. THEY MAY PRODUCE SOME LARGE
HAIL AND WIND GUSTS TO AROUND 60 MPH...BUT THE THREAT OF SEVERE
WEATHER WITH THESE STORMS SHOULD BE FAIRLY ISOLATED.

DOPPLER RADAR ALSO INDICATED A CLUSTER OF SEVERE THUNDERSTORMS
ABOUT 75 MILES NORTHWEST OF LA CROSSE...MOVING SOUTHEAST AT ABOUT
50 MPH. THIS CLUSTER OF THUNDERSTORMS WAS REPORTED CAPABLE OF
PRODUCING DESTRUCTIVE WINDS...AND HAIL TO GOLF BALL SIZE.

IF THESE STORMS MAINTAIN THEIR PACE...THEY WILL REACH NORTHERN SAUK
COUNTY AROUND LA VALLE BY 4 PM.

PEOPLE IN SOUTHERN WISCONSIN SHOULD REMAIN ALERT FOR RAPIDLY
CHANGING WEATHER CONDITIONS. THOSE WITH OUTDOOR PLANS...ESPECIALLY
ON LAKES OR RIVERS...SHOULD MONITOR WEATHER RADIO OR THEIR
FAVORITE MEDIA OUTLET FOR THE LATEST ON THIS DEVELOPING WEATHER
SITUATION. BE PREPARED TO SEEK SHELTER IN A STURDY STRUCTURE IF
THUNDERSTORMS APPROACH.

LAMERS
Local storm report, Jul 10, 2:10 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
210 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             PORT WASHINGTON         43.38N 87.87W
07/10/2008  E0.25 INCH       OZAUKEE            WI   LAW ENFORCEMENT

&&

LAMERS/KUHLMAN
Local storm report, Jul 10, 2:28 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
228 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     TSTM WND DMG     1 SW SAUKVILLE          43.37N 87.96W
07/10/2008                   OZAUKEE            WI   LAW ENFORCEMENT

            A TREE BLOWN DOWN INTO A ROADWAY.

&&

LAMERS/KUHLMAN

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 1:10 PM CDTSevere Thunderstorm WarningMKXOzaukee, Washington50 min
Jul 10, 1:16 PM CDTSpecial Marine WarningMKX107 min
Jul 10, 1:19 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Washington56 min
Jul 10, 3:45 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk90 min
Jul 10, 4:49 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Iowa71 min
Jul 10, 4:52 PM CDTSevere Thunderstorm WarningMKXMarquette53 min
Jul 10, 5:16 PM CDTSevere Thunderstorm WarningMKXGreen Lake47 min
Jul 10, 5:36 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Washington54 min
Jul 10, 5:39 PM CDTSevere Thunderstorm WarningMKXGreen, Jefferson, Rock, Walworth, Waukesha66 min
Jul 10, 6:05 PM CDTSpecial Marine WarningMKX115 min
Jul 10, 6:09 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee, Sheboygan, Washington, Waukesha62 min
Jul 10, 6:14 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth76 min
Jul 10, 6:38 PM CDTFlash Flood WarningMKXLafayette97 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.